# SDR CALA2025021902373

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 14,749 hours, 4,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY LIGHTS AND 1R OUTSIDE DOOR LIGHT NOT WORKING. INSTALLED NEW POWER SUPPLY FUSES PER AMM 33-51-06-960-801 OPS CHECK GOOD.
